# SDR SWAA2019042331879

- Difficulty date: April 19, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 34,656 hours, 20,660 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 500 AGL. A STRONG SMOKE ODOR WAS NOTICED. FLT ATT CALLED SHORTY AFTER SAYING THEY SMELLED ODOR. AFTER TOUCH DOWN/CLEAN UP, SMOKE ODOR DISSAPITED. NO VISIBLE SMOKE WAS SEEN BY PILOTS OR FLT ATTENDANTS.    REMOVED AND REPLACED #1 ENGINE OPS CHECK GOOD I/A/W MT
